[Rinsho ketsueki] The Japanese journal of clinical hematology · 2023
[Large-vessel vasculitis developed after use of long-acting granulocyte colony-stimulating factor in a patient with diffuse large B-cell lymphoma].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Matsumoto Maki, Takakura Hidetomo, Usui Yuichiro, Sugimoto Takeshi, Yabe Moemi, Misaki Kenta, Kawaguchi Koji
Аннотация
A 75-year-old man was diagnosed with diffuse large B-cell lymphoma originating from the paranasal sinuses. Curative induction chemotherapy was initiated and pegfilgrastim was administered on day5 of the first cycle as primary prophylaxis. The patient developed headache on day7 and fever on day11. These symptoms persisted despite treatment with antibiotics and antifungal agents. Computed tomography (CT) after admission revealed wall thickening in the aortic arch. Chest contrast-enhanced CT also revealed contrast enhancement in the thickened aortic wall. Results of blood cultures and serological tests for autoantibodies were negative, indicating that the clinical manifestations were not due to infection or a specific collagen disease. The final diagnosis was drag-induced large vessel vasculitis induced by long-acting granulocyte colony-stimulating factor (G-CSF). The patient's symptoms and large-vessel wall thickening immediately resolved after treatment with a glucocorticoid (prednisolone, 0.6 mg/kg/day). Aortitis should be considered as a differential diagnosis when fever is observed in a patient who received long-acting G-CSF during chemotherapy.